# SDR A6WA201441425

- Difficulty date: April 9, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N443
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 6002113343
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER VISOR PANEL CRACKED FROM RIVET HOLE.  R & R VISOR PANEL PN 600-21133-43.
